skin-hair-icon
Black and brown spots on face
I have been recommended glyco 6 (30min) At night and then tyrolite cream (entire night) for hyperpigmentation by dermatologist. However the dark spots have increased significantly on my face after the application. Is it advisable to continue with the same cream. I am unaware of how these creams work. Are the marks due to glycoe6. Does glyco 6 first peels off the skin and then works on skin.
947 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There are many reasons why your skin would turn dark or you may get pigmentation. Sun tan, overweight, pigmentation disorders like acanthosis nigricans or melasma, nutritional deficiency etc are some conditions. Unless someone examines you, we cannot know the cause. Unless we find out the cause it is difficult and pointless to treat. Please call me or send photos with detailed history using online consult option for examination and proper treatment. ,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Hyperpigmentation on face
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.